# SDR ASOA200900708

- Difficulty date: June 24, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 19,666 hours, 16,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERTICAL POST RBL 18.0 HAS INDICATION NOTED AT I/B SIDE WL 69.0 AFT FLANGE APPROX .2 INCH IN LENGTH 50 PERCENT FSH FAILED NDT INSP.  REMOVED POST FS 409 + 128 RBL 18 IAW SRM 51-42-06.  FABRICATED NEW VERTICAL POST AT RBL 18.0 FS 409.0 + 128 USING 7075.0 .063 PO 104964/1 AS PER SAMPLE IAW SRM 51-24-16 REF DWG 601R32208.  HEAT TREATED, FABRICATED NEW VERTICAL POST FROM 7075.0 .071 TO T62 CONDITION IAW AMS 2770.  PAINTED IAW SRM 51-25-16.  LOCATED, DRILLED, AND RIVETED I/B AND O/B POSTS IAW SRM 51-42-06.  INSTALLED VERTICAL POST RBL 18.0 FS 409 + 128 IAW REO 601R-53-41-889 AND SRM 51-42-06 AND 51-42-22.  COMPLIED WITH ECTC REO 601R-53-41-889 AND MET ALL REQUIREMENTS OF REO 601R-53-41-889.
